I have a UTI with an E. coli infection detected. My blood urea is 27 mg, and the serum creatinine is 1.3 mg. My primary health doctor advised me to consult with a nephrologist to find out the reason behind the rise of creatinine levels. He told me that the creatinine level is near borderline. I have back pain, waist pain, and discomfort in the urethra, and a little foamy urine,
We do not have any doctors in our area. There are not many doctors who are specialized in kidney disease. How should I maintain my health, and what are the precautions to be taken? Please give me a suggestion. Am I in a danger zone?
Welcome to icliniq.com.
The probable cause could be interstitial kidney injury or interstitial nephritis. Differential diagnosis includes drug-induced kidney injury and infection-induced toxic insult. E.coli (Escherichia coli) can cause toxic and interstitial injury to kidneys, but it is usually reversible. As your ultrasound is fine, there is nothing to worry about. I suggest you taking:
1. Urine routine.
2. IgE (immunoglobulin E) levels and RFT (renal function tests).
3.PMRV (post-micturition residual volume).
After 14 days, they should be fine by then. Also, avoid sexual contact for the next three weeks. Currently, no medicine is needed if you do not have any symptoms. Increase fluid intake. No sexual activity. There will be no medicines for two weeks. Follow up in 15 days.
Thank you doctor,
The ultrasound which I have mentioned was done four months ago and then after one month, the ultrasound that I have done has been attached. Shall I have to perform another latest ultrasound? What do my routine IgE level and RFTs and S/E mean? Can you please explain them?
Welcome back to icliniq.com.
You can have a post-micturition residual volume ultrasound targeted to your problem.
For more information consult a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a persistent headache in the frontal part of your head. Was there fever, chills, and rigor, were you feeling like vomiting, after taking those drugs prescribed for you? Did your headache subside? The medicines given at the pharmacy are fine for ma... Read fullMaintenance drugs in kidney carcinoma patient has been stopped. What is your opinion?
.. gone through the details about your history. Cause of deranged renal function is multifactorial. First of all, Ketruda that is Pembrulizumab can cause interstitial nephritis, that can cause damage to kidney and rise of creatinine. Sartel is for b... Read fullHigh sugar and creatinine levels. What might be the cause?
.. has been diagnosed with acute pyelonephritis that is there is infection in the kidneys. Her random blood sugar is also increased, which suggests that insulin dose should be increased. But, that depends on the treating doctor after assessing all h... Read full
Ask your health query to a doctor online?Ask a Nephrologist Now